# SDR C2XA02CL157

- Difficulty date: August 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1208
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 7,054 hours, 4,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CLE -  THE CREW REPORTED A PITCH TRIM 1 INOP MESSAGE DURING CLIMBOUT.  BOTH TRIM SWITCHES ON YOKE WERE INOPERATIVE.  THE BACKUP TRIM WAS OPERATIONAL.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HSCU.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
